# SDR 9502306719

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 7883450041A
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE NRT-TPE, THE NR 2 AND NR 3 INS EXPERIENCED OVERHEAT PROBLEMS.  THE INS RED WARNING LIGHT WOULD NOT CLEAR.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND RETURNED TO NRT.  REPLACED THE NR 2 AND NR 3 INS COMPUTERS.  PERFORMED CHECK AND UNITS TESTED NORMAL.
